# SDR DALA2024091909181

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 55,188 hours, 38,516 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Failed
- Location: Anti-Skid
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 9519 -MISC/DE- THE FLIGHT CREW RECEIVED AN "ANTI-SKID FAIL" MESSAGE WHEN TRANSITIONING FLAPS FROM 18 TO 40 WITH THE GEAR EXTENDED. THE CREW PERFORMED A GO-AROUND. ONCE STABLE, THE CREW COMPLIED WITH THE QRH AND REFERENCED THE ODM FOR LANDING PERFORMANCE DATA. THE CREW DID DECLARE AN EMERGENCY WITH ATC. CORRECTIVE ACTION: MAINTENANCE REPLACED THE BCU AND PERFORMED APPLICABLE RETURN TO SERVICE TESTS. ALL TESTS PASSED.  (LP #6185580)
